| Model Number |
TPL0059 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Cerebrospinal Fluid Leakage (1772); Myocardial Infarction (1969); Spinal Cord Injury (2432); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
H3, h6) no parts have been received by the manufacturer for evaluation.Codes b17, c20, and d15 are applicable to this analysis.H6) e0602 - surgery aborted e2403 - no symptoms reported a0908 - inaccuracy a23 - difficulty registering a1, a2 patient information not available.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that the site experienced an alleged inaccuracy while in a case.Surgeon was operating t3-t7.Site had a difficult time passing registration due to the curvature of the spine and collecting the proper imaging.After 15-20 minutes they were able to pass and continue.After placing two screws the surgeon noted a possible inaccuracy but did not state the magnitude or direction.5 minutes later the patient coded and so they aborted surgery after tending to the patient.There was less than an hour delay.Impact on patient outcome unknown.
Additional Manufacturer Narrative
See b5.A1: patient initials provided.B2: updated to document patient passing away.B3:date of procedure was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received from the manufacturer's legal department reported that the patient had passed away.The patient's attorney suspected the cause of the serious injury and death was the guidance system.
Additional Manufacturer Narrative
See b5.H6: multiple patient codes were provided.Below clarifies what each is associated with.E0106 - csf return e061202 - acute myocardial dysfunction e012401 - spinal cord injury this information was provided via medwatch report #mw5183641.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received from a healthcare professional reported that there was a loss of resistance and csf return during pedicle screw placement.The pulseless electrical activity arrest was resolved with a following a brief resuscitation.A post-event evaluation demonstrated an acute myocardial dysfunction with the patient's coronary arteries and spinal cord injury related to the medial pedicle breach.
Event or Problem Description
Additional information was received the manufacturing representative that indicated solera voyager screws were used during a t3-t7 percutaneous fixation procedure.Additionally, although there is an allegation that the reported serious injury and death were caused by the guidance system, medtronic does not have enough information to confirm the allegation.Further follow-up is being conducted to obtain additional event details.If additional information is received, a supplemental mdr will be submitted.
Additional Manufacturer Narrative
B5 correction.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B5 additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received.It was reported that the surgeon's technique was drill, tap, then screw.The surgeon operated and started on the right side.T3 and t4 were placed when an inaccuracy was noticed.It was also noted that with registration and after re-imaging, they had a yellow value but they were unsure what level this was on.Additionally, it was noted that the patient had a pre-existing fracture at t5.